# SDR FDEA202208111963

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N176FE
- Make and model: Boeing 767-300
- Aircraft serial: 63107
- Aircraft time: 5,266 hours, 2,577 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Former
- Part number: 114T251213
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E FORMER CRACKED AT STA 565 UNDER #4 L/E SLAT L/H WING MARKED WITH TAPE REPLACED L/E FORMER AT STA. 565. REF. E.A. H-5720-T-3670034 P1
